| Catalog Number |
20-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture seen during explant surgery".This record is for left side.Device was explanted and it's unknown if the device was replaced.Unknown if the device will be returned.